# SDR RAIA201708220001

- Difficulty date: August 22, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 38,055 hours, 22,692 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Part number: 8166102
- Part serial: 200402109
- Condition: Inoperative
- Location: Bleeds
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 AND 2 OVERTEMP DURING CRUISE.  R & R FAN AIR VALVE, OPS CHECKED GOOD.
